# SDR UALA2010010400052

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 54,194 hours, 19,663 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

G HYD SYS LOSS.  ACCOMPLISHED FREEFALL EXTENSION.  NR 1 ENG EDP WAS TURNED OFF APPROX 1 MINUTE AFTER SYS PRESSURE WENT TO 0-PSI.  LEAKING LINE IDENTIFIED IN PYLON.  REPLACED GREEN SYS EDP.  REPLACED EDP FILTER AND GREEN SYS CASE DRAIN FILTER REPLACED PRESS LINE FOR NR 1 ENG REV CONTROL.  LEAK CHECK NORMAL.
